American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Dongming Wei and Lew Lefton. A priori $L^\rho$ error estimates for Galerkin approximations to porous medium and fast diffusion equations. Math. Comp. 68 (1999) 971-989. MR 1609654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daniele Funaro and Otared Kavian. Approximation of some diffusion evolution equations in unbounded domains by Hermite functions . Math. Comp. 57 (1991) 597-619. MR 1094949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] David Isaacson and Eli L. Isaacson. Comment on A.-P.\ Calder\'on's paper: ``On an inverse boundary value problem'' [in {\it Seminar on Numerical Analysis and its Applications to Continuum Physics} (Rio de Janeiro, 1980), 65--73, Soc.\ Brasil.\ Mat., Rio de Janeiro, 1980; MR0590275 (81k:35160)] . Math. Comp. 52 (1989) 553-559. MR 962208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1